Journal of the European Mathematical Society


Previous issue  | Next issue  | Most recent Issue | All Issues | JEMS summary

Volume 14, Issue 4, 2012

Deformations of Kähler manifolds with nonvanishing holomorphic vector fields
Jaume Amorós, Mònica Manjarín and Marcel Nicolau
pp. 997–1040
Abstract | Full-Text PDF (350 KB)

Algebraic $K$-theory of the first Morava $K$-theory
Christian Ausoni and John Rognes
pp. 1041–1079
Abstract | Full-Text PDF (269 KB)

Algebraic cobordism of bundles on varieties
Y.-P. Lee and Rahul Pandharipande
pp. 1081–1101
Abstract | Full-Text PDF (199 KB)

Generalised Jantzen filtration of Lie superalgebras I
Yucai Su and R.B. Zhang
pp. 1103–1133
Abstract | Full-Text PDF (294 KB)

Skew-symmetric cluster algebras of finite mutation type
Anna Felikson, Michael Shapiro and Pavel Tumarkin
pp. 1135–1180
Abstract | Full-Text PDF (543 KB)

Non-slice linear combinations of algebraic knots
Matthew Hedden, Paul Kirk and Charles Livingston
pp. 1181–1208
Abstract | Full-Text PDF (235 KB)

Discrete Dirac operators on Riemann surfaces and Kasteleyn matrices
David Cimasoni
pp. 1209–1244
Abstract | Full-Text PDF (309 KB)

Convergence of minimax structures and continuation of critical points for singularly perturbed systems
Benedetta Noris, Hugo Tavares, Susanna Terracini and Gianmaria Verzini
pp. 1245–1273
Abstract | Full-Text PDF (240 KB)

Invariant weighted Wiener measures and almost sure global well-posedness for the periodic derivative NLS
Andrea R. Nahmod, Tadahiro Oh, Luc Rey-Bellet and Gigliola Staffilani
pp. 1275–1330
Abstract | Full-Text PDF (397 KB)